Über Abhängigkeitsräume.

G. Nöbeling; Otto Haupt; C. Pauc

Journal für die reine und angewandte Mathematik (1940)

  • Volume: 181, page 193-217
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Nöbeling, G., Haupt, Otto, and Pauc, C.. "Über Abhängigkeitsräume.." Journal für die reine und angewandte Mathematik 181 (1940): 193-217. <http://eudml.org/doc/150072>.

author = {Nöbeling, G., Haupt, Otto, Pauc, C.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Set theory, real functions},
pages = {193-217},
title = {Über Abhängigkeitsräume.},
url = {http://eudml.org/doc/150072},
volume = {181},
year = {1940},

AU - Nöbeling, G.
AU - Haupt, Otto
AU - Pauc, C.
TI - Über Abhängigkeitsräume.
JO - Journal für die reine und angewandte Mathematik
PY - 1940
VL - 181
SP - 193
EP - 217
KW - Set theory, real functions
UR - http://eudml.org/doc/150072
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.